# SDR USAA020122

- Difficulty date: February 22, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 42,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN WITH TWO 3 INCH CRACKS, STATION 680 AND 700, CENTER KEEL AREA.  FABRICATED PART INSTALLED PER EA 73445.  (M)
